Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Naphcon a over the counter

Premium Questions

Dr. Dadapeer K MD

My 18 year old daughter used naphcon A eye drops for an itching watery eye and now the pupil is dilated and has been for several hours. This is not listed as a side effect anywhere should we go ... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr. Pavan Kumar Gupta MD

the drops. I wake up everyday with red eyes so I use some Naphcon and I am good for a couple of hours ... for a steroid drop to help with the withdrawal from the Naphcon? Thanks, XXXXXXX ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Mihir Shah MD

Hello, I overused vasoconstrictor eye drops for about 15 years. I am 32 now and just stopped using the drops ( naphcon ). My eyes are a little bit better but I noticed that I have tiny red veins running ... View answer

Answered by : Dr. Mihir Shah ( Ophthalmologist)
Dr. Sumitra Kumar Mukherjee MD

afternoon and he said that it was probably allergies and told me to use naphcon eye drops. I used those ... View answer

Answered by : Dr. Sumitra Kumar Mukherjee ( Pediatrician)
Dr.  Nishad BN MD

where can I buy Deflamat View answer

Answered by : Dr. Nishad BN ( General & Family Physician)

Public Forum Discussions

Dr. Dadapeer K MD

i have water discharge from my eyes. tightness, sandy , itching in my eyes . used lubricant systaine and over the counterNaphcon-A used. no progressed. seeing eye specialist. Gave FML drops for 3 ... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr. Dadapeer K MD

I have dry eyes and have been using systane eye drops with little relief. I am out of the eye gtts and found some eye gtts called naphcon A. I used them this am for the first time and my eyes feel much ... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr. AK Garg MD

allergic conjutivitis. They gave him a prescription of eye drops called Naphcon A. He was told that after ... View answer

Answered by : Dr. AK Garg ( Ophthalmologist)
Dr.  Antoneta Zotaj MD

Please advice me on my eye! Can I start to take clarithromycin, enhancin (curam) or moxiclav(augmentin) for conjunctivitis that has been going on and off for about 7 days? Today is Sunday. I ve used Naphcon-A... View answer

Answered by : Dr. Antoneta Zotaj ( General & Family Physician)
Dr. Dadapeer K MD

weeks( Tobradex and Naphcon-A),my q is, the doctor told me it is better I donĂ¢??t use contacts again ... boiled the cans, used to leave the solution open and always topped over the old solution ..yeap I did... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)